Bloch-Ogus properties for topological cycle theory
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 33 (2000) no. 1, p. 57-79
@article{ASENS_2000_4_33_1_57_0,
     author = {Friedlander, Eric M.},
     title = {Bloch-Ogus properties for topological cycle theory},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 33},
     number = {1},
     year = {2000},
     pages = {57-79},
     doi = {10.1016/s0012-9593(00)00103-8},
     zbl = {0982.14011},
     mrnumber = {2000m:14025},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2000_4_33_1_57_0}
}
Friedlander, Eric M. Bloch-Ogus properties for topological cycle theory. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 33 (2000) no. 1, pp. 57-79. doi : 10.1016/s0012-9593(00)00103-8. http://www.numdam.org/item/ASENS_2000_4_33_1_57_0/

[1] F.J. Almgren, JR., Homotopy groups of the integral cyclic groups, Topology 1 (1962) 257-299. | MR 26 #4355 | Zbl 0118.18503

[2] D. Barlet, Espace Analytique Réduit des Cycles Analytiques Complexes Compacts d'un Espace Analytique Complexe de Dimension Finite, Fonctions de Plusieurs Variables, II, Lecture Notes in Math., Vol. 482, Springer, Berlin, 1975, pp. 1-158. | MR 53 #3347 | Zbl 0331.32008

[3] S. Bloch and A. Ogus, Gersten's conjecture and the homology of schemes, Ann. Éc. Norm. Sup. 7 (1974) 181-202. | Numdam | MR 54 #318 | Zbl 0307.14008

[4] K. Brown and S. Gersten, Algebraic K-Theory as Generalized Sheaf Cohomology, Algebraic K-Theory, I, Lecture Notes in Math., Vol. 341, Springer, Berlin, 1973, pp. 266-292. | MR 50 #442 | Zbl 0291.18017

[5] E. Friedlander, Algebraic cocycles, Chow varieties, and Lawson homology, Compositio Math. 77 (1991) 55-93. | Numdam | MR 92a:14005 | Zbl 0754.14011

[6] E. Friedlander, Algebraic cocycles on normal, quasi-projective varieties, Compositio Math. 110 (1998) 127-162. | MR 2000a:14024 | Zbl 0915.14004

[7] E. Friedlander and O. Gabber, Cycles spaces and intersection theory, Topological Methods in Modern Mathematics (1993) 325-370. | MR 94j:14010 | Zbl 0830.14008

[8] E. Friedlander and H.B. Lawson, A theory of algebraic cocycles, Annals of Math. 136 (1992) 361-428. | MR 93g:14013 | Zbl 0788.14014

[9] E. Friedlander and H.B. Lawson, Duality relating spaces of algebraic cocycles and cycles, Topology 36 (1997) 533-565. | MR 97k:14007 | Zbl 0889.14004

[10] E. Friedlander and H.B. Lawson, Moving algebraic cycles of bounded degree, Inventiones Math. 132 (1998) 91-119. | MR 99k:14011 | Zbl 0936.14005

[11] E. Friedlander and H.B. Lawson, Graph mappings and Poincaré duality.

[12] E. Friedlander and B. Mazur, Filtration on the Homology of Algebraic Varieties, Memoirs of AMS, Vol. 529, 1994. | MR 95a:14023 | Zbl 0841.14019

[13] E. Friedlander and V. Voevodsky, Bivariant cycle cohomology, in : V. Voevodsky, A. Suslin and E. Friedlander, eds., Cycles, Transfers, and Motivic Homology Theories, Annals of Math. Studies, 1999. | Zbl 1019.14011

[14] E. Friedlander and M. Walker, Function spaces and continuous algebraic pairings for varieties, Compositio Math. (to appear). | Zbl 1049.14003

[15] H. Gillet, Riemann-Roch theorems for higher algebraic K-theory, Adv. in Math. 40 (1981) 203-289. | MR 83m:14013 | Zbl 0478.14010

[16] H.B. Lawson, Algebraic cycles and homotopy theory, Annals of Math. 129 (1989) 253-291. | MR 90h:14008 | Zbl 0688.14006

[17] P. Lima-Filho, Completions and fibrations for topological monoids, Trans. Amer. Math. Soc. 340 (1993) 127-147. | MR 94a:55009 | Zbl 0788.55013

[18] A. Suslin and V. Voevodsky, Chow sheaves, in : V. Voevodsky, A. Suslin and E. Friedlander, eds., Cycles, Transfers, and Motivic Homology Theories, Annals of Math. Studies, 1999.